vassilis papanicolaou
vassilis papanicolaou
Professor of Mathematics, National Technical University of Athens
Verified email at - Homepage
Cited by
Cited by
The uniqueness in the inverse problem for transmission eigenvalues for the spherically symmetric variable-speed wave equation
T Aktosun, D Gintides, VG Papanicolaou
Inverse Problems 27 (11), 115004, 2011
Boundary Integral Calculations of Two-Dimensional Electromagnetic Scattering by Photonic Crystal Fabry--Perot Structures
MA Haider, S Venakides, V Papanicolaou
SIAM Journal on Applied Mathematics 60 (5), 1686-1706, 2000
On the asymptotic stability of a class of linear difference equations
VG Papanicolaou
Mathematics Magazine 69 (1), 34-43, 1996
The probabilistic solution of the third boundary value problem for second order elliptic equations
VG Papanicolaou
Probability Theory and related fields 87 (1), 27-77, 1990
Ewald's method revisited: rapidly convergent series representations of certain Green's functions
VG Papanicolaou
Journal of Computational Analysis and Applications 1 (1), 105-114, 1999
Reconstruction of the wave speed from transmission eigenvalues for the spherically symmetric variable-speed wave equation
T Aktosun, VG Papanicolaou
Inverse Problems 29 (6), 065007, 2013
The periodic Euler-Bernoulli equation
V Papanicolaou
Transactions of the American Mathematical Society 355 (9), 3727-3759, 2003
Trace formulas and the behaviour of large eigenvalues
VG Papanicolaou
SIAM Journal on Mathematical Analysis 26 (1), 218-237, 1995
The spectral theory of the vibrating periodic beam
VG Papanicolaou
Communications in mathematical physics 170 (2), 359-373, 1995
General asymptotic estimates for the coupon collector problem
S Boneh, VG Papanicolaou
Journal of Computational and Applied Mathematics 67 (2), 277-289, 1996
The coupon collector's problem revisited: asymptotics of the variance
AV Doumas, VG Papanicolaou
Advances in Applied Probability 44 (1), 166-195, 2012
Asymptotics for the random coupon collector problem
VG Papanicolaou, GE Kokolakis, S Boneh
Journal of computational and applied mathematics 93 (2), 95-105, 1998
Norm-dependent covariance permissibility of weakly homogeneous spatial random fields and its consequences in spatial statistics
G Christakos, V Papanicolaou
Stochastic Environmental Research and Risk Assessment 14 (6), 471-478, 2000
An inverse spectral problem for the Euler-Bernoulli equation for the vibrating beam
VG Papanicolaou, D Kravvaritis
Inverse Problems 13 (4), 1083, 1997
The Floquet theory of the periodic Euler–Bernoulli equation
VG Papanicolaou, D Kravvaritis
Journal of differential equations 150 (1), 24-41, 1998
Recovery of a potential from the ratio of reflection and transmission coefficients
T Aktosun, VG Papanicolaou
Journal of Mathematical Physics 44 (11), 4875-4883, 2003
Asymptotics of the rising moments for the coupon collector's problem
A Doumas, V Papanicolaou
Electronic Journal of Probability 18, 1-15, 2013
The coupon collector’s problem revisited: generalizing the double Dixie cup problem of Newman and Shepp
AV Doumas, VG Papanicolaou
ESAIM: Probability and Statistics 20, 367-399, 2016
Time evolution of the scattering data for a fourth-order linear differential operator
T Aktosun, VG Papanicolaou
Inverse Problems 24 (5), 055013, 2008
Similarity solutions for a replicator dynamics equation
DC Kravvaritis, VG Papanicolaou, AN Yannacopoulos
Indiana University mathematics journal, 1929-1945, 2008
The system can't perform the operation now. Try again later.
Articles 1–20